# SDR 98ZZZX4647

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Propeller: Mcauly 4JFR34C758
- System (JASC): 6110 · Propeller Assembly
- Part: Beta Rod
- Part number: C56481
- Condition: Broken
- Location: Propeller
- Part time: 520 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED LEAKING OIL FROM BETA ROD.  UPON FURTHER INSPECTION, BETA ROD WAS FOUND BROKEN IN HALF AT THE START OF THE THREADED PORTION OF ROD.  SUBMITTER STATED CAUSE UNKNOWN.
